American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Johanna Ziegel. Convolution roots and differentiability of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 142 (2014) 2063-2077.
Abstract, references, and article information   
View Article: PDF

[2] Werner Ehm, Tilmann Gneiting and Donald Richards. Convolution roots of radial positive definite functions with compact support. Trans. Amer. Math. Soc. 356 (2004) 4655-4685. MR 2067138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gérard Letac, Dhafer Malouche and Stefan Maurer. The real powers of the convolution of a negative binomial distribution and a Bernoulli distribution. Proc. Amer. Math. Soc. 130 (2002) 2107-2114. MR 1896047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tilmann Gneiting. Criteria of Pólya type for radial positive definite functions. Proc. Amer. Math. Soc. 129 (2001) 2309-2318. MR 1823914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tilmann Gneiting. Kuttner's problem and a Pólya type criterion for characteristic functions. Proc. Amer. Math. Soc. 128 (2000) 1721-1728. MR 1646306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hari Bercovici and Vittorino Pata. A free analogue of Hincin's characterization of infinite divisibility. Proc. Amer. Math. Soc. 128 (2000) 1011-1015. MR 1636930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh. Extinguishing the distinguished logarithm problems. Proc. Amer. Math. Soc. 127 (1999) 2773-2777. MR 1600140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Mattner. Remarkable asymmetric random walks. Proc. Amer. Math. Soc. 127 (1999) 1847-1854. MR 1487326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Constantine Georgakis. The convergence of the Fourier integral of a unimodal distribution. Proc. Amer. Math. Soc. 126 (1998) 3239-3241. MR 1452804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zoltán Sasvári. On a classical theorem in the theory of Fourier integrals. Proc. Amer. Math. Soc. 126 (1998) 711-713. MR 1469433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Koldobsky. A Banach subspace of $L_{1/2}$ which does not embed in $L_1$ (isometric version). Proc. Amer. Math. Soc. 124 (1996) 155-160. MR 1285999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mourad E. H. Ismail. Complete monotonicity of modified Bessel functions . Proc. Amer. Math. Soc. 108 (1990) 353-361. MR 993753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Staffan Wrigge. A note on the moment generating function for the reciprocal gamma distribution . Math. Comp. 42 (1984) 617-621. MR 736457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arne Fransén and Staffan Wrigge. Calculation of the moments and the moment generating function for the reciprocal gamma distribution . Math. Comp. 42 (1984) 601-616. MR 736456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alladi Sitaram. A theorem of Cram\'er and Wold revisited . Proc. Amer. Math. Soc. 87 (1983) 714-716. MR 687648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas Q. Sibley. Ultrafilter limits and finitely additive probability . Proc. Amer. Math. Soc. 84 (1982) 560-562. MR 643749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1